# SDR COEA2009081205900

- Difficulty date: August 12, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 29,801 hours, 33,269 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S5357171500207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND IN COE HEAVY CHECK:  LEVEL 2 CORROSION - CARGO COMPARTMENT, STRINGER 17L BETWEEN FRAME 24 AND FRAME 25 HAS LEVEL 2 CORROSION.  CUT OUT CORRODED STRINGER 17L, INSTALLED FABRICATED STRINGER SPLICE 17L IAW ATR42 SRM.
